# SDR R61A2022121700775

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 37,680 hours, 24,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Faulted
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE WHILE CONFIGURING FOR LANDING.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LHIB AND LHOB FLAP ROLLERS.
